# SDR UIEA2021062101387

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,953 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE/AFT EQ EXH FAN 2( TRANSFERRED TO MDDR 148954 IAW 21-58-05, CAT C, DUE 01 JUL 2021.  /  21JUN21 - LP 1485615 - ITEM# 3 - PDX - T/S PER FIM 21-58-FT882. SYSTEM OPS CHECKS NORMAL. THIS CLEARS MDDR 148954. )
